A 40-year-old female asked:
i have ms. i'm on 5 days of solu medrol (methylprednisolone) (out patient) it's my 2nd treatment and i'm having blood in my urine and stools. is the a side effect?
1 doctor answer
Dr. Gustavo Carbone answered
18 years experience Rheumatology
Not frequent : Hematuria and GI bleeding are not frequent side effects (SE) from systemic steroids but usually for MS initially the dose is high and other more common SE like infections, mood swings, insomnia, hyperglycemia, etc are seeing. You should seek immediate medical attention and evaluation since it can be related like and infections but it maybe other cause; also GI bleedings can be life threatening.
Answered on Jan 7, 2015
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
I have soreness and tenderness to the touch in a very specific location on the bone just on the side of my breast
I have a small brown bump on one side of my butt towards the the butt crack and i am wondering what it is
Why is it when i drink even a little my eye sort of droops and i talk out of the side of my mouth i have never noticed it but friends have
I have a lump in my neck the size of a gtape its hard and round it hurts and u can see it sticking out of my neck and it hurts what is it
All of a sudden I have this weird buzzing sensation in my legs and every once in awhile I have a crawling sensation on the left side of my head
Two yrs and 2 months after i had hip replacement i have pain in my bum area on the side of the surgery is this normal
I have been having my nose bleed out a lot these past few days i dont know if it is because im sick or because of the thing i pour in my nose to breath please anwser
I have pain in my left side of stomach near rib cage and blood in stool pain is not constant been happening for about two years somedays no pain
I have a pain on my right side of neck and towards the right shoulder then getting downwards to my hand with tiffness and tightness even in my legs
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!